# SDR 20000413SH052

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N77NR
- Make and model: Lear 35A
- Aircraft serial: 503
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CARPET EDGE CAME INTO CONTACT WITH WING HEAT DUCT.  WING HEAT WAS USED LONGER THAN NORMAL DUE TO WEATHER CONDITIONS.  THE CARPET EDGE WAS HEATED UNTIL IT STARTED SMOKING.  THE AIRCRAFT DIVERTED FOR PRECAUTION.  THE CARPET WAS TRIMMED BACK AND ADDITIONAL INSULATION WAS INSTALLED TO PREVENT RECURRENCE.  (X)
